Alert archive / Mississippi / Flash Flood Warnings in 2022

Flash Flood Warning 21, NWS Jackson, MS

June 10, 2022Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 10, 2022, 2:43 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2022, 2:43 PM CDT (19:43 UTC)
Expired
Jun 10, 2022, 4:45 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Forrest County, MS, Lamar County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:53 PM CDTFLASH FLOODHattiesburg, MSVEHICLES STALLED DUE TO FLASH FLOODING ALONG S 17TH AVE.
Jun 10, 3:09 PM CDTFLASH FLOODHattiesburg, MSBARTUR ST AND S 17TH AVE CLOSED DUE TO FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2022-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1772 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2022-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1772 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

935 
WGUS54 KJAN 101943
FFWJAN
MSC035-073-102145-
/O.NEW.KJAN.FF.W.0021.220610T1943Z-220610T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
243 PM CDT Fri Jun 10 2022

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Northern Forrest County in southeastern Mississippi...
  Northeastern Lamar County in southeastern Mississippi...

* Until 445 PM CDT.

* At 243 PM CDT, local law enforcement reported thunderstorms 
  producing heavy rain across the warned area. Between 1 and 3 
  inches of rain have fallen. Additional rainfall amounts up to 1 
  inch are possible in the warned area. Flash flooding is already 
  occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported. A few roads have been closed
           due to flooding in Hattiesburg.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Hattiesburg, Petal, West Hattiesburg, Oak Grove and Sunrise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3136 8949 3139 8919 3127 8916 3126 8945
      3129 8948

FLASH FLOOD...OBSERVED

$$

DL
1 follow-up statement
711 
WGUS74 KJAN 102143
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
443 PM CDT Fri Jun 10 2022

MSC035-073-102153-
/O.EXP.KJAN.FF.W.0021.000000T0000Z-220610T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Forrest MS-Lamar MS-
443 PM CDT Fri Jun 10 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 445 PM CDT THIS AFTERNOON FOR 
NORTHERN FORREST AND NORTHEASTERN LAMAR COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3136 8949 3139 8919 3127 8916 3126 8945
      3129 8948

$$

DL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 1:17 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 10, 1:17 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
117 PM CDT Fri Jun 10 2022

...SEVERE STORMS ARE LIKELY SOUTHEAST THIS AFTERNOON...

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
The line of +TSRA wl affect MEI-PIB-HBG during the next several
hours and bring reduced flying conditions. Elsewhere -RA wl
continue across the area this aftn with VFR conditions prevailing.
VFR conditions wl prevail this evening but after 08Z IFR/LIFR cigs
and vsbys wl develop across much of the area before improving back
to VFR by 14Z. /22/

&&

.DISCUSSION...
A complex of severe thunderstorms has moved into our northwest
zones this morning and was nearly along a line from Greenville, MS
to Rayville, MS line at 10AM. This activity is expected to
continue spreading south southeast through the afternoon. A Severe
Thunderstorm Watch continues for most of the western half of our
CWA until 3 PM. The main threat with thunderstorms remains
damaging winds to 70 mph although hail to quarter size and
locally heavy downpours will also accompany the strongest storms.
The convection has also resulted in rain cooled areas and
temperature curves have been adjusted. /22/

Prior discussion below:

Today and tonight: A risk for severe weather remains likely for
parts of the southeastern region today. The influence of strong
mid-level shortwave trough will increase N/NW flow into the
ArkLaMiss region this morning into the late afternoon. Along the
boundary of NW flow, an increase of instability and influx of
moisture is expected to develop a complex of severe storms. The
main threat with these severe storms will be damaging wind and the
potential for quarter size hail. While models suggest that larger
hail is possible, significant melting is likely to occur before
reaching the ground. While the potential for a tornado is fairly
low, a brief spin-up tornado cannot be ruled out for the enhanced
outlook area. Wind gusts up to 70 mph will be possible as the MCS
pushes in from SE Arkansas into Mississippi, especially if this
complex can tap into instability from daytime heating. As wind
damage is likely, the public is advised to secure any loose items
and those who drive high profile vehicles remain aware of any
severe thunderstorm warnings in the area.

By late afternoon into evening, non-severe showers and some storms
are expected to linger into the overnight as moisture and
instability remains but will begin to diminish. Lows overnight are
expected to drop into the upper 60s to lower 70s. /AJ/

Saturday through Friday: The weekend starts off with northwest
flow extending from the Central Plains to the Lower Mississippi
Valley on the poleward side of a stout upper ridge centered over
the Desert Southwest and into west Texas. A weak upper impulse
embedded within the northwest flow will drop into the area and
could help initiate isolated to scattered diurnally driven showers
and thunderstorms on Saturday. 00z CAM guidance is split with
regards to the degree of coverage while global guidance has a
stronger QPF response. Capped precipitation chances at 50% for now
as eventual redevelopment will hinge on residual boundaries and
airmass recovery behind today's MCS. If storms are able to
develop, parameter space across much of the area will be
supportive of a few strong to marginally severe storms owing to
strong instability and 30kts of deep-layer vertical wind shear.
Will keep severe mention in the HWO/graphics focused on today's
MCS and will reevaluate severe potential as additional guidance
comes in today and tonight.

A pattern change is in store for the region Sunday into early next
week as the aforementioned upper ridge slides east into the Deep
South and amplifies as a strong Pacific jet digs out a deep trough
across the Great Basin. Subsidence from the ridge will suppress rain
chances Sunday and Monday with afternoon high temperatures climbing
into the mid to upper 90s. Dewpoints in the low to mid 70s will
result in heat index values near or just above 105 degrees across
the Delta and mainly north of I-20 both Sunday and Monday. Have
introduced a limited threat for dangerous heat in the HWO/graphics
for these areas. A heat advisory may also be needed if confidence
increases on heat indices above 105 degrees. The center of the upper
ridge will lift northeast and begin to breakdown Tuesday into
Wednesday as the Great Basin trough ejects into the Great Plains and
lifts into the Midwest. This will keep high temperatures slightly
cooler in the low to mid 90s and further support moisture return and
increasing rain chances. Global guidance has trended up with QPF
response, especially Wednesday and Thursday as the ridge weakens and
retrogrades into the Central Plains. Have in turn increased rain
chances into the chance range for locations east of the Mississippi
River. This should also help keep dangerous heat at bay, but will
still need to be assessed on a daily basis. /TW/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       82  70  90  73 /  80  33  43  13
Meridian      88  68  89  72 /  54  40  49  21
Vicksburg     83  71  92  75 /  85  24  23   9
Hattiesburg   89  70  90  73 /  77  60  51  26
Natchez       84  71  92  75 /  71  41  28  10
Greenville    81  70  90  74 /  85  46  23   5
Greenwood     82  69  89  73 /  61  49  31   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/22/AJ
Hazardous weather outlook, Jun 10, 3:26 AM CDT, 11 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
326 AM CDT Fri Jun 10 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>037-
040>044-047>051-053>057-059>066-072-073-110830-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Holmes-Attala-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Warren-Hinds-Rankin-Scott-Newton-
Claiborne-Copiah-Simpson-Smith-Jasper-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
326 AM CDT Fri Jun 10 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and south central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today through Tonight

Today through tonight, severe thunderstorms are likely. Some
thunderstorms may produce damaging winds up to 70 mph and quarter
size hail. A tornado can't be ruled out.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ026>029-032-038-045-046-052-058-074-110830-
Grenada-Carroll-Montgomery-Webster-Choctaw-Winston-Neshoba-Kemper-
Lauderdale-Clarke-Forrest-
326 AM CDT Fri Jun 10 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

Today through tonight, severe thunderstorms are possible. Some
thunderstorms could produce damaging winds to 60 mph and hail at
least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ030-031-033-039-110830-
Clay-Lowndes-Oktibbeha-Noxubee-
326 AM CDT Fri Jun 10 2022

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

Today through tonight, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts to
60 mph.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

33

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jun 10, 1:01 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
101 PM CDT FRI JUN 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             MAGEE                   31.87N 89.73W
06/10/2022  E1.00 INCH       SIMPSON            MS   PUBLIC

            HAIL REPORTED UP TO A QUARTER SIZE.

&&

KP
Local storm report, Jun 10, 1:08 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
108 PM CDT FRI JUN 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND DMG     4 WSW REDWOOD           32.45N 90.86W
06/10/2022                   WARREN             MS   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ALONG HIGHWAY 465.

&&

JC
Local storm report, Jun 10, 1:46 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
146 PM CDT FRI JUN 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     TSTM WND DMG     2 SSW JAN AIRPORT       32.29N 90.09W
06/10/2022                   RANKIN             MS   PUBLIC

            VIA SOCIAL MEDIA, TREE DOWN AT THE CORNER OF
            AREO DRIVE AND OLD BRANDON ROAD IN PEARL,
            MS.

&&

JNE
Local storm report, Jun 10, 1:52 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
152 PM CDT FRI JUN 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND DMG     2 E LETOURNEAU          32.22N 90.90W
06/10/2022                   WARREN             MS   PUBLIC

            VIA SOCIAL MEDIA, TREE DOWN AND BLOCKING THE
            ROAD STILL DRIVE IN VICKSBURG, MS.

&&

JNE
Local storm report, Jun 10, 2:00 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
200 PM CDT FRI JUN 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TSTM WND DMG     3 SSW ANTIOCH           31.98N 89.22W
06/10/2022                   JASPER             MS   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ONTO THE ROAD AND WAS
            BLOCKING BOTH LANES IN THE 2900 BLOCK OF
            COUNTY ROAD 23.

&&

NF
Local storm report, Jun 10, 2:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
236 PM CDT FRI JUN 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             4 SW MIZE               31.82N 89.59W
06/10/2022  E0.25 INCH       SMITH              MS   PUBLIC

            VIA SOCIAL MEDIA, PEA SIZE HAIL AND LIMBS
            DOWN ON SMITH COUNTY ROAD 57 NEAR MIZE, MS.

&&

JNE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 9:42 AM CDTSevere Thunderstorm WarningJANWashington63 min
Jun 10, 10:10 AM CDTSevere Thunderstorm WarningJANClaiborne, Issaquena, Warren50 min
Jun 10, 10:28 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sharkey, Sunflower, Yazoo47 min
Jun 10, 10:50 AM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Jefferson, Warren55 min
Jun 10, 10:57 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Yazoo78 min
Jun 10, 11:39 AM CDTSpecial Weather StatementJANAdams, Copiah, Franklin, Lincoln66 min
Jun 10, 11:46 AM CDTTornado WarningJANHinds, Madison, Rankin13 min
Jun 10, 12:03 PM CDTSevere Thunderstorm WarningJANCopiah, Rankin, Simpson57 min
Jun 10, 12:09 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott81 min
Jun 10, 12:24 PM CDTSevere Thunderstorm WarningJANScott, Smith66 min
Jun 10, 12:29 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Lincoln76 min
Jun 10, 12:46 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton74 min
Jun 10, 1:04 PM CDTSevere Thunderstorm WarningJANJasper56 min
Jun 10, 1:24 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion81 min
Jun 10, 1:42 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale78 min
Jun 10, 2:13 PM CDTSevere Thunderstorm WarningJANForrest49 min

Nearby

Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.